Saturday, October 9, 2010
Grow your own Mushrooms
I am still right at the beginning of my treatment for Candida. I have been banging on about this for weeks and week so sorry for yet another post about it. I am having some issues. As time goes on I am seeing just how bad this Candida/yeast problem is for me. To recap quickly I started taking Nystatin which is an antifungal medication probably 2 months ago, It made me soooo sick because of the die off that I had to stop taking it within days. It was just way to harsh for my poor little body to deal with. So after consulting with my Doctor I decided the best course of action was to go on a strict anti Candida diet for a few weeks so that it could start to die off naturally in it’s own time.
I have been on that diet now for maybe a month and I have noticed 2 main things. My energy levels have been running at close to zero, my guess is that with no sugar in my diet my fuel reserves are just not getting replenished. The other thing is that I can visibly see and feel Candida die off happening. It’s like the dying yeast is trying to escape my body anyway it can, and it is now evident that it is spread throughout my body not just in the gut. I have a sinus infection that will not settle, I have fungus leaching out through my toe nails (gross) and I have dozens of huge pimples appearing all over my body, oh and lots of itching, especially on my back.
I saw my Doctor again last week and we decided it was time to try the Nystatin again and start with a low dose. A week ago I took one 500 000 unit capsule and the next day I felt fluey and upset bloated stomach but not too bad. I waited one more day and then took one more capsule and have just felt like death ever since. The die off is so extreme I cannot possibly continue with the Nystatin but it has highlighted to me just how important it is that I get this Candida out of my body.
I am trying to stay positive but when I feel so sick and have such overwhelming fatigue I can’t help but slide into that dark place. I am usually pretty good at letting myself feel it for a short time and then pulling myself out of it. I am having trouble this time because if feels like it has been literally months now since I have had an ok day.
I think the answer is to ditch the Nystatin and try one of the natural alternatives that work slower and should be more gentle on the body. The problem with that is that it will most likely take a lot longer to get rid of the Candida so I will be feeling like crap for longer …. But there is no way I can tolerate the extreme die off symptoms.
I am sick of complaining …. One of these days I will post something cheerful and uplifting, I promise :)